Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the second cohomology group of a Kaehler manifold of positive curvature


Authors: R. L. Bishop and S. I. Goldberg
Journal: Proc. Amer. Math. Soc. 16 (1965), 119-122
MSC: Primary 53.80
DOI: https://doi.org/10.1090/S0002-9939-1965-0172221-6
MathSciNet review: 0172221
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.80

Retrieve articles in all journals with MSC: 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0172221-6
Article copyright: © Copyright 1965 American Mathematical Society